# SDR UPS08854182

- Difficulty date: October 13, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-F1-19 AT FS 663-677 L36 HAS SRM REF 53-02-01 FIG 7 SHEET 11 IS A CAT B REPAIR.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO DC8-5330-31489-A AND FVCI DWG 53-08540-23.
